Blocking sets of almost Rédei type

A. Blokhuis, R. Pellikaan, Tamás Szonyi

Research output: Contribution to journalArticle

10 Citations (Scopus)


We study minimal blocking sets in PG(2,q) having q + m points outside some fixed line. If 0<m<(√q)/2 then either the blocking set is large, or every line contains 1 mod p points of the blocking set, where p is the characteristic of the field GF(q).

Original languageEnglish
Pages (from-to)141-150
Number of pages10
JournalJournal of Combinatorial Theory. Series A
Issue number1
Publication statusPublished - Apr 1997

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Blocking sets of almost Rédei type'. Together they form a unique fingerprint.

  • Cite this